# SDR YENA2022120801224

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 43,726 hours, 28,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002364
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  EMERGENCY EXIT LIGHT INOPERATIVE ABOVE ROW 20 & 21.    EMERGENCY LIGHT POWER SUPPLY NR 6 WAS REMOVED AND REPLACED IAW AMM 35-50-01. SATISFACTORY TEST.
